Hulls of subsets of the torus in 2
Annales de l'Institut Fourier, Volume 48 (1998) no. 3, p. 785-795

We construct a non-polynomially convex compact subset of the unit torus in 2 with polynomially convex hull containing no analytic structure.

Nous donnons une construction d’un compact non-polynomialement convexe dans le tore standard de 2 tel que son enveloppe polynomiale soit sans structure analytique.

@article{AIF_1998__48_3_785_0,
     author = {Alexander, Herbert},
     title = {Hulls of subsets of the torus in ${\mathbb {C}}^2$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {3},
     year = {1998},
     pages = {785-795},
     doi = {10.5802/aif.1639},
     zbl = {0910.32013},
     mrnumber = {99g:32022},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1998__48_3_785_0}
}
Alexander, Herbert. Hulls of subsets of the torus in ${\mathbb {C}}^2$. Annales de l'Institut Fourier, Volume 48 (1998) no. 3, pp. 785-795. doi : 10.5802/aif.1639. http://www.numdam.org/item/AIF_1998__48_3_785_0/

[A] H. Alexander, Continuing 1-dimensional analytic sets, Math. Ann., 191 (1971), 143-144. | MR 44 #469 | Zbl 0211.10204

[DS] K. Davidson and N. Salinasa, Joint quasitriangularity of essentially unitary pairs, American J. Math., 115 (1993), 861-879. | MR 94j:47029 | Zbl 0938.47017

[D] J.-P. Demailly, Courants positifs extrêmaux and conjecture de Hodge, Invent. Math., 69 (1982), 347-374. | MR 84f:32007 | Zbl 0488.58001

[DL] J. Duval and N. Levenberg, Large polynomial hulls with no analytic structure, to appear in Complex Analysis and Geometry, Trento, 1995. | Zbl 0885.32010

[DSib] J. Duval and N. Sibony, Polynomial convexity, rational convexity and currents and currents, Duke Math. J., 79 (1995), 487-519. | MR 96f:32016 | Zbl 0838.32006

[FL] J.-E. Fornaess and N. Levenberg, A nonpluripolar hull with no analytic structure, to appear in Complex Analysis in Several Variables, editor T. M. Rassias. | Zbl 0949.32006

[Sh] B. Shiffman, On the continuation of analytic curves, Math Ann., 185 (1970), 1-12. | MR 47 #8900 | Zbl 0189.09701

[Sl] Z. Slodkowski, Analytic set-valued functions and spectra, Math. Ann., 256 (1981), 363-386. | MR 83b:46070 | Zbl 0458.46036

[St] K. Stein, Meromorphic mappings, l'Enseignement Math., Ser. II, 14 (1968), 29-46. | MR 39 #4448 | Zbl 0165.40502

[S] G. Stolzenberg, A hull with no analytic structure, J. Math. Mech., 12 (1963), 103-112. | MR 26 #627 | Zbl 0113.29101

[W] J. Wermer, Polynomial convex hulls and analyticity, Ark. Mat., 20 (1982), 129-135. | MR 84b:32021 | Zbl 0491.32013